# SDR SWAA2021081929084

- Difficulty date: January 21, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FSD MOPSILL BS312 TO BS328 RBL56.5 / REMOVED CORROSION ON FWD MOPSILL BS 312 TO 328 RBL 56.5 I.A.W. SRM 51-10-22-0G-0. FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-10-15-1A-2 FIG 103 DETAIL G. REMOVED MOP SILL I.A.W. SRM 51-40-02-0G-0. INSTALLED NEW MOP SILL P/O #766393/1 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 REV:B.
